# SDR C77A202002270034

- Difficulty date: December 22, 2019
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N621CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000218
- Aircraft time: 32,152 hours, 19,888 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AS EAMS, INSPECTION DISCOVERED 2EA TOOLING DAMAGES ON THE RH HORIZONTAL STABILIZER LEADING EDGE, P/N 170-00025-406 (REF ETD2019-170-161229, FIGURES 1-3). THE TOOLING DAMAGES ARE LOCATED NEAR THE FASTENER HOLES AND ARE IN ZONES 1 AND 3 OF SRM PART 55-15-01/AD01. SINCE THE DAMAGE WAS OUT OF LIMITS OF SRM PART 55-15-01/AD01, EAMS REQUESTED AND RECEIVED A PERMANENT REPAIR IN THE FORM OF ETD2019-170-161229 WHICH ALLOWS FOR A PERMANENT REPAIR BY BLEND-OUT. COMPASS ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MINOR REPAIR.W.O.#2807893
